Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Solenoidal attractors with bounded combinatorics are shy

Full text
Author(s):
Smania, Daniel
Total Authors: 1
Document type: Journal article
Source: ANNALS OF MATHEMATICS; v. 191, n. 1, p. 1-79, JAN 2020.
Web of Science Citations: 0
Abstract

We show that in a generic finite-dimensional real-analytic family of real-analytic multimodal maps, the subset of parameters on which the corresponding map has a solenoidal attractor with bounded combinatorics is a set with zero Lebesgue measure. (AU)

FAPESP's process: 03/03107-9 - Qualitative theory of differential equations and singularity theory
Grantee:Carlos Teobaldo Gutierrez Vidalon
Support type: Research Projects - Thematic Grants
FAPESP's process: 10/08654-1 - Spectral properties of the renormalization operator
Grantee:Daniel Smania Brandão
Support type: Regular Research Grants
FAPESP's process: 17/06463-3 - Probabilistic and algebraic aspects of smooth dynamical systems
Grantee:Ali Tahzibi
Support type: Research Projects - Thematic Grants
FAPESP's process: 08/02841-4 - Topology, geometry and ergodic theory of dynamical systems
Grantee:Jorge Manuel Sotomayor Tello
Support type: Research Projects - Thematic Grants